# SDR USAAD97147

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 14597101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BWI - FOUND OVERHEAD EMERGENCY LIGHTING IN ROWS 16 THROUGH 19 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
